English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Transcendental Brauer groups of products of CM elliptic curves

MPS-Authors
/persons/resource/persons235882

Newton,  Rachel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Newton, R. (2016). Transcendental Brauer groups of products of CM elliptic curves. Journal of the London Mathematical Society. Second Series, 93(2), 397-419. doi:10.1112/jlms/jdv058.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0D1C-0
Abstract
There is no abstract available